Journal Report

Advances in Calculus of Variations

Download PDF
Journal Information
Journal Title
Advances in Calculus of Variations
Publisher
Walter de Gruyter GmbH
ISSN
1864-8258
E-ISSN
1864-8266
Database
SCOPUS
Domain
Physical Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Frontmatter
2026-10-1 Vol. 19 Issue 4 Pages i-iv
Asymptotic analysis of higher-order perturbations of the Perona–Malik functional
Andrea Braides, Irene Fonseca
2026-9-30
Capillary <i> L <sub>p</sub> </i> -curvature problem
Yingxiang Hu, Mohammad N. Ivaki
2026-9-29 Vol. 19 Issue 4 Pages 699-705
Higher Hölder regularity for fractional ( <i>p</i> , <i>q</i> )-Laplace equations
Prashanta Garain, Erik Lindgren
2026-9-29 Vol. 19 Issue 4 Pages 611-645
On the comparison principle for a nonlocal infinity Laplacian
Frida Fejne
2026-9-29 Vol. 19 Issue 4 Pages 555-567
The inhomogeneous total variation flow with <i>L</i> <sup>1</sup> -data
Marta Latorre, Sergio Segura de León
2026-9-29 Vol. 19 Issue 4 Pages 707-731
<i>L</i> <sup>2</sup> normal velocity implies strong solution for graphical Brakke flows
Kotaro Motegi
2026-9-29 Vol. 19 Issue 4 Pages 689-698
On well-posedness for second-order degenerate parabolic equations with unbounded lower-order terms
Khalid Baadi
2026-9-29 Vol. 19 Issue 4 Pages 647-687
Asymptotic average solutions for second order hypoelliptic PDEs
Alessia E. Kogoj
2026-9-29 Vol. 19 Issue 4 Pages 601-610
Global minimizers for fast diffusion versus nonlocal interactions on negatively curved manifolds
José A. Carrillo, Razvan C. Fetecau, Hansol Park
2026-8-29 Vol. 19 Issue 4 Pages 569-599
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 30, 2026 11:34